MAUDE Adverse Event Report: BAYER MEDICAL CARE INC. SPECTRIS SOLARIS SYRINGE KIT; ANGIOGRAPHIC SYRINGE KIT

BAYER MEDICAL CARE INC. SPECTRIS SOLARIS SYRINGE KIT; ANGIOGRAPHIC SYRINGE KIT
Model Number 86594218
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Bayer radiology product analysis received and examined the returned syringe assembly and identified the presence of a white plastic particulate of unknown origin in the fluid path.The particle was detected in the barrel of the syringe and measured approximately 3.7mm in length.Our investigation determined that the particulate noted in the syringe was likely introduced during the component manufacturing or assembly process.(b)(4).
 
Event or Problem Description
The customer reported the following: after opening the solaris mr disposable kit and upon inspection, they saw a foreign body within the syringe barrel.The customer elected not to use the disposable kit.No injury or adverse event was reported.

Brand Name
SPECTRIS SOLARIS SYRINGE KIT
Common Device Name
ANGIOGRAPHIC SYRINGE KIT
Manufacturer (Section D)
BAYER MEDICAL CARE INC.
1 bayer drive
indianola PA 15051
MDR Report Key12050280
Report Number2520313-2021-00020
Device Sequence Number3870309
Product Code DXT
UDI-Device Identifier00616258021607
UDI-Public(01)00616258021607
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K012950
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/16/2026
Device Model Number86594218
Device Catalogue NumberSSQK 65/115VS
Device Lot Number8416720
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/08/2021
Initial Report FDA Received Date06/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1